# SDR SWAA2025122254052

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N8782Q
- Make and model: Boeing 737-8
- Aircraft serial: 67759
- Aircraft time: 10,224 hours, 5,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY NR 2 FLASHLIGHT INOPERATIVE.   REMOVED AND REPLACED FWD GALLEY NR 2 FLASHLIGHT BATTERY PER AMM 25-64-00.
